MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35030
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The delivery system (without stent) was received by celonova 19-feb-2020.Complaints specialist performed applicable visual and dimensional analysis on the used returned delivery system.Complaints specialist received the delivery system in the following condition: balloon loosely folded, indicating that inflation or deployment attempts made; stent missing and guidewire notch damage noted.Applicable dimensional analysis on the returned device met product specifications.Complaints specialist was unable to replicate stent dislodgement in a testing environment due to the condition of the returned device and due to procedural, anatomical circumstances, and / or other uncontrolled factors possibly related to the procedure itself.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for crossing profile and stent retention.Stent dislodgement is captured in the risk assessment as a known potential hazard.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.The most probable cause(s) of resistance against support catheter, and subsequent stent dislodgement, is most likely due to interaction with the support catheter during advancement, and / or inadvertent pressurization of delivery system during advancement since the delivery system was received with evidence of inflation attempt.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
During planned percutaneous coronary intervention (pci) for treatment of a lesion in an unspecified coronary vessel on (b)(6) 2020, a 3.5x30mm cobra pzf nanocoated stent system became stuck inside of a guideliner (size unspecified) during advancement and the stent dislodged in the guideliner.The guideliner with dislodged stent were withdrawn as a single unit and were discarded by site.Another same size cobra pzf¿ stent was advanced in same size guideliner without difficulty; the stent was deployed in the target lesion without issue.There were no adverse patient effects.Though requested, no additional information was provided due to hospital privacy policy.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
MDR Report Key9775562
Report Number3009306400-2020-00015
Device Sequence Number2185025
Product Code MAF
UDI-Device Identifier00879397000883
UDI-Public(01)00879397000883(17)220731(10)1907234004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number170-03-35030
Device Catalogue Number170-03-35030
Device Lot Number1907234004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1